Jump to content

Search the Community

Showing results for tags 'ziprasidone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 6 results

  1. Hello all! I am 19 and currently on Geodon (40mg), Zoloft (50mg), and Trazodone (50mg). I began taking these for depression, anxiety, and Psychosis. I began taking it for 4 days at a mental health institution. At first it was fine. But when i went home my mouth was dry and my jaw locked. I began experiencing palpitations and my stomach to burn. My body broke out into tremors and I began vomiting.I felt that it was from the medicine so I stopped taking them for one day. I felt like my old self that day. I went into work happy. However, the next day, all hell broke loose. All the symptoms came back full force and I called 911 begging for an ambulance. They came out and scolded me then left. After an hour my body broke out into convulsions and my mom thought I was having a seizure. She called 911 and I was taken to the ER where they gave me Benadryl and sent me on my way. I began taking the medicine again, but I see my therapist on Monday and I am going to request to taper off of it. It has done more harm than good. This is my first time on these drugs and will be my last. I feel I should have never listened to the doctor at the mental hospital. I feel like I'm dying.
  2. Hi. I hope I'm in the right place because antipsychotic drugs and antidepressants and benzodiazepines have caused permanent brain damage and I have trouble navigating on this sight. Is it possible to taper off geodon before gabapentin? I have read in the Road Back Program that I must taper off gabapentin and clonazepam before I can finish tapering off geodon. I am terrified of antipsychotic drugs. I want to get off it after I finish tapering off clonazepam. I successfully completed tapering off trazodone and propranolol and have tapered the clonazepam to 1 mg and have tapered the geodon down to 80 mgs. I was misdiagnosed as having schizophrenia and now am working with a team of doctors to taper me slowly off the drugs that robbed me of my memory and pleasure and motivation. I am desperate to get off these terrible drugs. Especially the clonazepam and geodon. I'm tapering off slowly the clonazepam right now. I have read that if you taper off geodon before gabapentin and clonazepam it increases the clearance time of clonazepam and gabapentin by as much as 50% causing you to go into clonazepam and gabapentin withdrawal even without lowering the dosage of the clonazepam and gabapentin. However, I have also read in the book "Psychiatric Drug Withdrawal" by Peter breggin md that you should make it a priority to get off the antipsychotic drug first especially if you are non psychotic. My doctor thinks I can just stop taking the geodon but I know that is wrong. I appreciate any help you can give me.
  3. Hello, my name is Mike. I am a 52 yo man who was first put on psych meds over 12 years ago. I'm sure my story is similar to many of yours: go to the family doc depressed, get a scrip for an antidepressant, get worse, get sent to a psychiatrist, get put on more meds, get worse, go inpatient.... It goes on and on. I have been hospitalized 5 times in the past 12 years and at my worst I was taking 6 meds daily (14 pills). I have been on 24 different meds and nothing has worked. For the past year my pdoc has been pushing ECT. I am diagnosed Bipolar II, GAD, and OCD. About a year ago I started reading on the internet about iatrogenisis on mental patients and decided with the help of my pdoc to start whittling down some of these meds. It has taken all that time but I am now down to two meds, both low dose (geodon and Luvox) and I am tapering both of those now. Geodon will be last to go because it has been the only one that has had a positive effect, it will be hard to quit I think. It has been tough but I am feeling better, more stable than in years and I've even lost a bunch of weight that the meds put on. I happily stumbled across this site today and hope to get and give help to others who are in a similar situation.
  4. I am on Fetzima80 mg, Geodon 160 mg, Depacote 1000mg, Desaryl 600 mugs Klonapin4mg, Neurontin 1000 mg, Clonadine 25 mg, Percocet2 tabs/day and Tinzanadine 3 tabs/day plus meds forthyroid and Rheumatoid Arthritis. I feel like the meds are a major food group and I'm sick of taking so many meds I have been on this regiment for10 years. I need help on Howard whatto taper off first?
  5. Hey. I have two questions. 1. I am currently thinking of weaning off Geodon a drug that is in a capsule. And I have question about weaning it off.
  6. Hi, I'm writing as the mother of a 21 year old son who was medicated throughout his childhood (age 6-18) for what his doctor described as the most severe case of OCD he had ever seen in a child that age. His life has always been difficult; before he was put on medication, his OCD was so severe he could barely leave the house, eat a meal, or even get dressed without major compulsions taking over. It was heartbreaking to watch, and I have to admit the medication did successfully manage his compulsions for many years. Unfortunately, he really started to degenerate by the age of 17, and the meltdowns he dealt with all his life became more frequent and more severe. The doctor told us the meltdowns were a symptom of OCD, and began to experiment with atypical antipsychotics. We finally took him to an intensive adolescent OCD clinic at the Mayo Clinic in Rochester, where they put him on Geodon. It nearly killed him. Now he has been off of all medications for over 2 1/2 years, but of course we knew nothing and he was tapered off everything way too fast. He has been in withdrawal from one medication or another for over 3 years, and is quite disabled. His worst symptoms are inability to concentrate, depression, emotional numbness, sensory hypersensitivity, facial parasthesia, inability to deal with daily stressors, craffing (crying and laughing at the same time) and PGAD. The good news is that he no longer experiences OCD. About 3 years ago (before coming of Prozac), we eliminated gluten, dairy and corn from his diet, and within 10 days he started to sleep through the night for the first time in his life, have daily bowel movements, and a variety of tics he'd had for years vanished. He continued to have meltdowns and panic attacks until this last September when we went on the Specific Carbohydrate Diet. Now he's had only 2 small panic attacks in the past 8 months While my son really does not want to focus his own attention on his situation by reading posts on this website, I've been lurking here for quite a while now and have found a lot of guidance and support. I realize that we made many mistakes along the way, and I'm doing the best I can to not live in constant guilt. I would love to hear from others who have been medicated through childhood and were able to recover. I really need some hope.
×

Important Information

By using this site, you agree to our Terms of Use.